Mathematische Zeitschrift

, Volume 237, Issue 3, pp 571–583

Hausdorff dimension 2 for Julia sets of quadratic polynomials

  • Stefan-M. Heinemann
  • Bernd O. Stratmann
Original article

DOI: 10.1007/PL00004881

Cite this article as:
Heinemann, SM. & Stratmann, B. Math Z (2001) 237: 571. doi:10.1007/PL00004881

Abstract.

We consider families of quadratic polynomials which admit parameterisations in a neighbourhood of the boundary of the Mandelbrot set. We show how to find parameters such that the associated Julia sets are of Hausdorff dimension 2.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Stefan-M. Heinemann
    • 1
  • Bernd O. Stratmann
    • 2
  1. 1.TU Clausthal, Institut für Theoretische Physik, D-38678 Clausthal-Zellerfeld, Germany (e-mail: Stefan.Heinemann@TU-Clausthal.DE) DE
  2. 2.University of St Andrews, Mathematical Institute, St Andrews, KY16 9SS, Scotland (e-mail: bos@st-and.ac.uk) UK

Personalised recommendations